# SDR 7C7A2016073100251

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 36,606 hours, 38,959 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS FOUND INOPERATIVE, REPLACED BATTERIES IN 3851 PS1, PS2, PS3 & 3352 PS2 FOUND CONNECTOR FOR OVERHEAD EMERGENCY LIGHT UNPLUGGED.  CONNECTED & ALL EMERGENCY LIGHT OPS CHECKED GOOD IAW MM 33-56-00.
